Lancaster EPrints

Adiabatic and Isothermal Ion-acoustic Speeds of Stable Farley-Buneman Waves in the Auroral E Region

Robinson, T. R. and Honary, F. (1993) Adiabatic and Isothermal Ion-acoustic Speeds of Stable Farley-Buneman Waves in the Auroral E Region. Journal of Atmospheric and Terrestrial Physics, 55 (1). pp. 65-77.

Full text not available from this repository.
Item Type: Article
Journal or Publication Title: Journal of Atmospheric and Terrestrial Physics
Uncontrolled Keywords: DCS-publications-id ; art-96 ; DCS-publications-personnel-id ; 5
Subjects:
Departments: Faculty of Science and Technology > Engineering
Faculty of Science and Technology > Physics
ID Code: 9988
Deposited By: Dr Steve Marple
Deposited On: 24 Jun 2008 17:51
Refereed?: Yes
Published?: Published
Last Modified: 26 Jul 2012 18:42
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/9988

Actions (login required)

View Item